# SDR USAA2012121800026

- Difficulty date: December 14, 2012
- Submitted: December 19, 2012
- Operation: Air carrier
- Aircraft: N256AY
- Make and model: Boeing 7672B7ER
- Aircraft serial: 26847
- Aircraft time: 81,257 hours, 15,078 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C4 CHECK - CORROSION ON FLOORBEAM REPAIR STRAP AT BS 347, RBL 68.  REPLACED FLOORBEAM REPAIR STRAP AT BS 347, RBL 68 IAW B767 SRM 53-00-51-2R-2 FIG 201.
